# SDR FDEA202108282133

- Difficulty date: August 28, 2021
- Submitted: September 29, 2021
- Operation: Air carrier
- Aircraft: N521FE
- Make and model: Doug MD-11F
- Aircraft serial: 48478
- Aircraft time: 84,111 hours, 15,761 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Bracket
- Part number: ARC2515502
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WING - INBOARD FLAP ASSEMBLY. OUTBOARD AFT HINGE (FLAP SIDE)   OUTBOARD PIVOT LUG HOLE CORROSION. CORROSION AT RIGHT HAND WING - INBOARD FLAP ASSEMBLY. OUTBOARD AFT HINGE (FLAP   SIDE) OUTBOARD PIVOT LUG HOLE (A AND B HOLE) REWORKED AND FOUND EXCEED LIMIT AS   PER MD-11 CMM 57-52-03. OVERSIZED BUSHING FABRICATED BY MACHINING AND INSTALLED AS   PER MD-11 CMM 57-52-03 AND E.A.# 1-5750-102153 I PART 3 STEP 2A AND STEP 2B, TITLE: WINGS-     FLIGHT SURFACES- RH WING- INBD FLAP- OUTBD HINGE (FLAP SIDE) BRACKET CORROSION-   PSE   57.55.01.2. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100. WRI 57506268 FOR DETAILS.
